# SDR 2007UALA01576

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 55,162 hours, 20,524 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMOKEY SMELL IN CABIN AND RIGHT RECIRC FAN WENT INOP AS WELL.  RIGHT RECIRC TURNED OFF AND SMELL DISSIPATED.
